MathSciNet Relay Station
MathSciNet bibliographic data
MR982236 (91e:54025) 54B10 (03E50 22A05 22C05 54D30 54G20)
Hart, Klaas Pieter; van Mill, Jan A countably compact topological group $H$ such that $H\times H$ is not countably compact. Trans. Amer. Math. Soc. 323 (1991), no. 2, 811–821.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement